Search Result

2664

Results Found

Relevance

Filter

Newest

Filter

Most Viewed

Filter

Most Downloaded

Filter

Most Cited

Filter

Pages Count

267

Go To Page

Search Results/Filters    

Filters

Year

Banks



Expert Group










Full-Text


مرکز اطلاعات علمی SID1
مرکز اطلاعات علمی SID
اسکوپوس
مرکز اطلاعات علمی SID
ریسرچگیت
strs
Author(s): 

KAZMI KALEEM RAZA

Journal: 

MATHEMATICAL SCIENCES

Issue Info: 
  • Year: 

    2013
  • Volume: 

    7
  • Issue: 

    -
  • Pages: 

    1-5
Measures: 
  • Citations: 

    0
  • Views: 

    22328
  • Downloads: 

    6761
Abstract: 

In this paper, we propose a split nonconvex VARIATIONAL inequality problem which is a natural extension of split convex VARIATIONAL inequality problem in two different Hilbert spaces. Relying on the prox-regularity notion, we introduce and establish the convergence of an iterative method for the new split nonconvex VARIATIONAL inequality problem. Further, we also establish the convergence of an iterative method for the split convex VARIATIONAL inequality problem. The results presented in this paper are new and different form the previously known results for nonconvex (convex) VARIATIONAL inequality problems. These results also generalize, unify, and improve the previously known results of this area.

Yearly Impact:

View 22328

Download 6761 Citation 0 Refrence 1776
Issue Info: 
  • Year: 

    2016
  • Volume: 

    0
  • Issue: 

    47
Measures: 
  • Views: 

    1470
  • Downloads: 

    0
Abstract: 

THE EXISTENCE OF A NONTRIVIAL SOLUTION FOR A REVERSED VARITAIONAL INEQULITY INVOLVING DEGENERATE P–LAPLACIAN OPERTOR IS PROVED. BY THE PENALIZATION APPROACH, THE DESIRED SOLUTION IS OBTAINED AS LIMIT OF THE SEQUENCE OF CORRESPONDING SOLUTIONS TO THE SUITABLE SUQUENCE OF PROBLEMS.

Yearly Impact:  

View 1470

Download 0
Issue Info: 
  • Year: 

    2013
  • Volume: 

    0
  • Issue: 

    44
Measures: 
  • Views: 

    1365
  • Downloads: 

    0
Abstract: 

IN THIS PAPER, WE DISCUSS ON THE CONTINUITY OF SET VALUED MAPPINGS APPLYING THE CONCEPTS OF MOSCO SET CONVERGENCE. ALSO, BY USING THIS NOTION, WE VERIFY CONTINUITY OF SOLUTION MAPPINGS ON VARIATIONAL INEQUALITIES.

Yearly Impact:  

View 1365

Download 0
گارگاه ها آموزشی
Issue Info: 
  • Year: 

    2016
  • Volume: 

    0
  • Issue: 

    47
Measures: 
  • Views: 

    1365
  • Downloads: 

    0
Abstract: 

THE EXTRAGRADIENT METHOD IS WELL KNOWN BECAUSE OF ITS EFFICIENCY IN NUMERICAL TESTS. IN THIS PAPER, WEPROPOSE A NEW EXTRAGRADIENT ALGORITHM FOR FINDING THE SOLUTION OF A VARIATIONAL INEQUALITY PROBLEM WHO SEGIVEN OPERATOR IS AN A-INVERS STRONGLY MONOTONE AND CONSTRAINT SET IS THE ELEMENT OF THE SET OF SOLUTIONSOF AN EQUILIBRIUM PROBLEM IN BANACH SPACES. TO OBTAIN STRONG CONVERGENCE FOR THE SEQUENCES WHICHARE GENERATED BY OUR ALGORITHM, WE ASSUME THAT THE EQUILIBRIUM FUNCTION SATISFIES IN F-LIPSCHITZ-TYPE CONDITION.

Yearly Impact:  

View 1365

Download 0
Author(s): 

Izuchukwu Chinedu

Issue Info: 
  • Year: 

    2018
  • Volume: 

    9
  • Issue: 

    1
  • Pages: 

    27-40
Measures: 
  • Citations: 

    0
  • Views: 

    16788
  • Downloads: 

    19972
Abstract: 

In this paper, we introduce a new iterative algorithm for approximating a common solution of certain class of multiple{sets split VARIATIONAL inequality problems. The sequence of the proposed iterative algorithm is proved to converge strongly in Hilbert spaces. As application, we obtain some strong convergence results for some classes of multiple{sets split convex minimization problems.

Yearly Impact:

View 16788

Download 19972 Citation 0 Refrence 0
Author(s): 

JAHEDI S. | PAYVAND M.A.

Issue Info: 
  • Year: 

    2016
  • Volume: 

    2
  • Issue: 

    7
  • Pages: 

    61-76
Measures: 
  • Citations: 

    0
  • Views: 

    115
  • Downloads: 

    31
Abstract: 

The problem of generalized equilibrium problem is very general in the different subjects. Optimization problems, VARIATIONAL inequalities, Nash equilibrium problem and minimax problems are as special cases of generalized equilibrium problem. The purpose of this paper is to investigate the problem of approximating a common element of the set of generalized equilibrium problem, VARIATIONAL inequality problem and fixed point problem. In this article, a new iterative algorithm is introduced based on theextragradient method. Under suitable conditions, a weak convergence theorem for finding a common solution of a generalized equilibrium problem, a VARIATIONAL inequality problem and the set of fixed points of a finite family of strictly pseudo contraction mappings is proved. Our results improve and generalize some recent results in the literature. Finally, we give a numerical example to show the validity of the results.

Yearly Impact:

View 115

Download 31 Citation 0 Refrence 0
strs
Journal: 

MATHEMATICAL SCIENCES

Issue Info: 
  • Year: 

    2013
  • Volume: 

    7
  • Issue: 

    -
  • Pages: 

    1-11
Measures: 
  • Citations: 

    0
  • Views: 

    28760
  • Downloads: 

    9276
Abstract: 

We introduce a new iterative algorithm based on a viscosity approximation method for finding the common solution of VARIATIONAL inequality problems for an inverse strongly accretive operator and the solution of fixed point problems for Lipschitzian semigroup mappings in Banach spaces. In controlling suitable conditions, strong convergence theorems are proven. Our results extend and improve the recent results of some authors in the literature in this field.

Yearly Impact:

View 28760

Download 9276 Citation 0 Refrence 2220
Issue Info: 
  • Year: 

    2017
  • Volume: 

    11
  • Issue: 

    3
  • Pages: 

    661-675
Measures: 
  • Citations: 

    0
  • Views: 

    23655
  • Downloads: 

    11882
Abstract: 

In this article, we prove some properties of a demicontractive mapping defined on a nonempty closed convex subset of a Hilbert space. By using these properties, we obtain strong convergence theorems of a hybrid shrinking projection method for finding a common element of the set of common fixed points of a finite family of demicontractive mappings and the set of common solutions of a finite family of VARIATIONAL inequality problems in a Hilbert space. A numerical example is presented to illustrate the proposed method and convergence result. Our results improve and extend the corresponding results existing in the literature.

Yearly Impact:

View 23655

Download 11882 Citation 0 Refrence 0
Issue Info: 
  • Year: 

    2014
  • Volume: 

    40
  • Issue: 

    4
  • Pages: 

    977-1001
Measures: 
  • Citations: 

    0
  • Views: 

    18101
  • Downloads: 

    9677
Abstract: 

We introduce a general implicit algorithm for finding a common element of the set of solutions of systems of equilibrium problems and the set of common fixed points of a sequence of nonexpansive mappings and a continuous representation of nonexpansive mappings. Then we prove the strong convergence of the proposed implicit scheme to the unique solution of the minimization problem on the solution of systems of equilibrium problems and the common fixed points of a sequence of nonexpansive mappings and a continuous representation of nonexpansive mappings.

Yearly Impact:

View 18101

Download 9677 Citation 0 Refrence 0
Issue Info: 
  • Year: 

    2017
  • Volume: 

    8
  • Issue: 

    2
  • Pages: 

    251-261
Measures: 
  • Citations: 

    0
  • Views: 

    16392
  • Downloads: 

    10085
Abstract: 

In this paper we prove that if X is a Banach space, then for every lower semi-continuous bounded below function f; there exists a ('1; '2)-convex function g; with arbitrarily small norm, such that f + g attains its strong minimum on X: This result extends some of the well-known varitional principles as that of Ekeland [On the VARIATIONAL principle, J. Math. Anal. Appl. 47 (1974) 323{ 353], that of Borwein-Preiss [A smooth VARIATIONAL principle with applications to subdi erentiability and to di erentiability of convex functions, Trans. Amer. Math. Soc. 303 (1987) 517{527] and that of Deville-Godefroy-Zizler [Un principe variationel utilisant des fonctions bosses, C. R. Acad. Sci. (Paris). Ser. I 312 (1991) 281{286] and [A smooth VARIATIONAL principle with applications to Hamilton-Jacobi equations in in nite dimensions, J. Funct. Anal. 111 (1993) 197{212].

Yearly Impact:

View 16392

Download 10085 Citation 0 Refrence 0
litScript